# SDR HEEA968366

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNUSABLE AFTER 3 MILES - SQUELCH IS INTERMITTENT.  UNIT WAS SENT TO ALLIED SIGNAL ON 7-23-96 FOR UNIT BECOMING DISTORTED AND BAD RECEIVER SQUELCH AFTER WARM UP.  UNIT REPAIRED BY ALLIED SIGNAL ON 8-16-96 AND IS BACK IN SHOP 9-6-96 FOR SQUELCH PROBLEMS.
